Groups with boundedly many commutator of maximal order

Gunnar Traustason, Mercede Maj, Patrizia Longobardi, Pavel Shumyatsky

Research output: Contribution to journalArticlepeer-review

Abstract

By a result of Cocke and Venkataraman we know that if G is a group with at most m elements of maximal order, then is m-bounded. In this paper we consider the following related setting. Suppose G is a group with at most m commutators whose order is maximal among all commutators. What can we say about the structure of the group G?
Original languageEnglish
Pages (from-to)269-283
JournalJournal of Algebra
Volume567
Early online date14 Sep 2020
DOIs
Publication statusPublished - 1 Feb 2021

Fingerprint Dive into the research topics of 'Groups with boundedly many commutator of maximal order'. Together they form a unique fingerprint.

Cite this